# SDR QXEA2021032200124

- Difficulty date: March 21, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N650QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000809
- Aircraft time: 4,672 hours, 2,729 cycles
- System (JASC): 5241 · Galley Doors
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA UNABLE TO DISARM R1 DOOR. REMOVED FROM SERVICE. FOUND DEBRIS ON GIRT DOOR BAR FITTINGS ON R1 DOOR. REMOVED DEBRIS DOOR ARMS, DISARMS AND OPERATES NORMALLY. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
